MAUDE Adverse Event Report: O&M HALYARD, INC. HALYARD * POLYISOPRENE/NEOPRENE HYBRID POWDER-FREE STERILE SURGICAL GLOVES; SURGICAL GLOVES POLYISOPRENE

O&M HALYARD, INC. HALYARD * POLYISOPRENE/NEOPRENE HYBRID POWDER-FREE STERILE SURGICAL GLOVES; SURGICAL GLOVES POLYISOPRENE
Model Number 48327
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the event was not available for return.The complaint component surgical polyisoprene gloves, part number 48327 is manufactured by ansell (fda registration 8041180).A supplier corrective action (scar) was submitted to the manufacturer on july 20, 2023.A follow-up report will be provided upon conclusion of investigation and response by the manufacturer.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
The customer stated a hole developed during use with the nitrile glove.Attempts were made to acquire additional incident information on (b)(6) 2023.No additional details have been provided to-date.
 
Additional Manufacturer Narrative
The product involved in the event was not available for return.The complaint product was manufactured by ansell (fda registration: 8041180).O&m halyard, inc.Submitted initial mdr in error.O&m halyard, inc.Is the initial importer of device; however, there was no serious injury or illness (adverse event) associated with this complaint therefore pursuant to 21 cfr 803 a report to fda is not required by the initial importer.The manufacturer did respond to supplier corrective action request with investigation findings.No samples were provided by the customer.The retained samples were reviewed and no abnormalities were found.An investigation was carried out by reviewing all the data including production and packing device history records, complaint history and internal defect trends.The lot passed at 0.65 aql inspection.The manufacturer (ansell) implemented several corrective actions, including: validation to improve the homogeneity of coagulant application, new inspection checklist to inspect all formers, and a checklist has been established to monitor for sharp edges of glove bins and equipment.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.

Common Device Name
SURGICAL GLOVES POLYISOPRENE
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
ANSELL LANKA (PVT.), LTD.
biyagama export processing zo
biyagama gampaha, sri lanka
CE  
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key17557991
Report Number3014421917-2023-00007
Device Sequence Number3600549
Product Code KGO
UDI-Device Identifier30680651483271
UDI-Public30680651483271
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K151694
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/31/2023
Report Date (Section F) 07/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48327
Device Catalogue Number104832700
Device Lot Number2205083305
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/20/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2023
Supplement Date Received by Manufacturer10/02/2023
Initial Report FDA Received Date08/16/2023
Supplement Report FDA Received Date10/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown